# SDR SCNA20201116190

- Difficulty date: October 17, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Latch
- Condition: Worn
- Location: Rt A/C Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY DOOR 192CR, SUPPORT WHERE PNEUMATIC ACCESS DOOR LATCHES CONTACT ARE WORN.  REMOVED AND REPLACED DOUBLER ON DOOR 192CR, IAW SRM 51-40-02 AND DRAWING 149A744 93080U 10/17/2020.
